Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Flesh colored, clustered, fluid filled bumps on forearms, worsen in summer, cause itchy in sun followed by scabbing. What could these be?

I have flesh colored bumps on my forearms, they have been bothering me every summer. some areas they are clustered and some they are spotted, they are itchy mainly when I am in the sun, if I scratch them the next day they scab up, when I 1st notice a new bump it is usually a whitish looking color, if i squeeze it clear fluid comes out. I can t afford to go to the hospital. Please help, I thought it was scabies because some times it feels like something is biting me but during my reseacher, it states that scabies is very itchy at night, but I don t, I also have a partner who sleeps in the same bed as me and I have been watching his skin for the 2 years this has been going on and he has not even a bump at all. I really don t know what to do
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear candy..,
Thanks for choosing HCM..,
Itchy whitish looking lesions....on both hands..,
and exaggerated by sun exposure..,'
could be PMLE...Poly Morphic Light Erruption..,
Due to UV rays in the sun..,
Avoid sun exposure .....or use SUNSCREEN LOTION..,
While going out..,
Night use steriod cream..Betamethasone or Momentasone..,
Cap..Lycopene with vit A for 15 days..,
will give good result..,
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor